# SDR DU4R2006256

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME AT BS 1460 JUST ABOVE STRINGER 26L HAS A PUNCTURE.  FABRICATED AND INSTALLED REPAIR ANGLE IAW B757 SRM 53-00-07 FIG 201.
